# SDR 2002UALA00466

- Difficulty date: March 16, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,187 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 887 FUSELAGE FRAME IS CRACKED BETWEEN STRINGER 8L AND STRINGER 9L AT UPPER FASTENER FOR VENT BRACKET.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
